MAUDE Adverse Event Report: MEDLINE, LP; MTO,-,LEFT HEART,KIT

MEDLINE, LP; MTO,-,LEFT HEART,KIT
Catalog Number 60193091
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the facility on (b)(6) 2024, "the syringe was connected to the back end of the manifold while flushing the manifold it started to unscrew or back itself off".The facility stated this was for a left heart cath procedure and the issue was discovered prior to use.The facility stated there was no patient involvement, no serious injury, and that there was no impact to the patient.The procedure was completed without the affected syringe.A sample is available for evaluation.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
According to the facility on 11/11, "the syringe was connected to the back end of the manifold while flushing the manifold it started to unscrew or back itself off".
 
Additional Manufacturer Narrative
Corrected d9: received date updated h3, updated h6 b, updated h6 c, updated h6 d.

Common Device Name
MTO,-,LEFT HEART,KIT
Manufacturer (Section D)
MEDLINE, LP
10 glens falls technical park
glens falls NY 12801 3864
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key20860851
Report Number3015910259-2024-00044
Device Sequence Number3918451
Product Code OEZ
UDI-Device Identifier20193489050988
UDI-Public20193489050988
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number60193091
Device Lot Number0000132842
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2024
Supplement Date Received by Manufacturer02/19/2026
Initial Report FDA Received Date12/06/2024
Supplement Report FDA Received Date03/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown